# SDR CALA2024102900949

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 93,919 hours, 20,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

28C EMERGENCY ROW LT HANGING FROM HARNESS NEEDS SECURED RESECURED LIGHT, OPS CHECK GOOD, OK TO CONTINUE.
